1.) Diarrhea is a side effect of having uc, not the medications you are taking. One you heal the diarrhea will most likely go away. How long will that take, hard to say, every one heals at different rates.
2.) You can only gain weight back once your body has healed enough to allow you to gain weight. I see you are taking prednisone and depending on how long of a time you are on pred, it will increase your appetite. I can't say what'll happen with you with any precision but I can use myself as an example. I started pred on 1/8/2013 and the last few weeks my appetite has been noticeably better. I have gained 4 pounds in the last couple weeks. I went from 136.5 pounds before this flare to a low of 122 pounds. I am now back to 126. The weight gain doesn't happen on it's own, rather you've got to eat more calories than you need on a daily basis. Eat an extra meal, have a healthy second helping with a meal, take some protein shakes, and most of all just eat nutritious stuff (your body has been through hell and lost a lot of mass so you need to give it lots of the essentials).
34; Flaring since 1/1/2013 w/4-5 daily bms; Never been in remission
Rx: Daily 50mg 6MP, Lialda, Rowasa, and 35mg Prednisone started on 1/8/2013
Dx: 2-2012 ulcerative proctosigmoiditis
Post Edited (iPoop) : 2/28/2013 2:18:01 PM (GMT-7)